PIC Page Title
PIC
Home Page ?

?

Manufacturers are very aware of the importance of clear and effective labelling of medicines. All UK packages of products containing paracetamol carry the following information:
  1. The name of the product and a list of all its active ingredients with quantities.

  2. A statement printed in a prominent position saying 'contains paracetamol'.

  3. The indication ie. what it is to be used for.

  4. The dosage, plus the maximum dose in 24 hours, and also the minimum interval between doses.

  5. If the product is suitable for children the children's dose is stated. If it is not suitable for children it will say so with a specified age limit.

  6. The statement 'Do not exceed the stated dose'.

  7. The statement 'Keep out of the reach of children'.

  8. The nature of the product i.e. tablets, capsules etc., how many units are in the pack, and its expiry date.

  9. The statement, 'If symptoms persist, consult your doctor'.

  10. The statements, 'Immediate medical advice should be sought in the event of an overdose, even if you feel well' and, 'Do not take with any other paracetamol-containing products'.